Depo injection


Q: I am 19yrs old and have in the past 2 months had the depo injection. this is my first and last time because it has been causing so many compercations due to having it. as soon as i had it i had after actions(side affects)from it but the main point iss im bleeding. i have been bleeding for 3 weeks straight now and woundering why this is? and when it will it will stop. it is causing intercourse problems between me and my new boyfriend as we can never have sex because i am 24 7 bleeding. the doctor said if i am still bleeding early dec (next week, she will do tests) what sort of tests?please could you try and help me.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon